| Catalog Number |
SBGL2000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during setup for the surgical procedure the pin fractured in the instrument.There was no foreign body retained or harm to the patient as this occurred on the back table and not near the patient.
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: h4.Visual examination of the provided photo identified the end of the plunger is not present in the device/broken off.However, as the product has not returned, further analysis could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.The reported event was confirmed through the provided photo.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.